Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 959143, 5 pages
Research Article

On Bernstein-Type Theorems in Semi-Riemannian Warped Products

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 10 April 2013; Revised 29 July 2013; Accepted 30 July 2013

Academic Editor: Shao-Ming Fei

Copyright © 2013 Wenjie Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjie Wang and Ximin Liu, “On Bernstein-Type Theorems in Semi-Riemannian Warped Products,” Advances in Mathematical Physics, vol. 2013, Article ID 959143, 5 pages, 2013. doi:10.1155/2013/959143